# SDR AALA202205317698

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A300*
- Aircraft serial: 5980
- Aircraft time: 26,164 hours, 10,311 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FIRST CLASS GALLEY OVEN EMITS ELECTRICAL TYPE SMELL. REPLACED GALLEY #1 STEAM OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-35-19 AND AMM 25-35-00.
